# SDR QR9R2022113000003

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720779257
- Aircraft time: 3,463 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Condenser
- Part number: EC14570041
- Part serial: 1C673292
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED CONDENSER ASSEMBLY FROM SUPPLY WITH METAL SHAVINGS FOUND IN CONDENSER FITTINGS.
